# SDR QXEA2008123001261

- Difficulty date: December 26, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 18,250 hours, 18,364 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 465007
- Part serial: MAL0103
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 12,252 hours, 11,637 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SEA- ON APPROACH RM GEAR FAILED TO EXTEND DOOR UNSAFE LIGHT ILLUMINATED AFTER COMMENCING MISSED APPROACH GREEN LIGHT ILLUMINATED LEFT GEAR EXTENDED.  LANDED NORMALLY.  FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  REMOVED AND REPLACED RT MLG UPLOCK ASSY IAW Q400 AMM 32-31-21-400-801.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
